# SDR SWIA202156721

- Difficulty date: January 11, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670120483
- Condition: Worn
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL LH SLAT TRACK SIDE ROLLERS ARE WORN BEYOND LIMITS.   (C-CHECK) RO 3/4/2021    REPLACED ALL SLAT TRACK SIDE ROLLERS PER AMM TASK 27-81-44-400-801-A01, 27-81-44-400-802-A01, 27-81-44-400-803-A01. CALIBRATED TORQUE WRENCH TUC7831 DUE 01-31-2021.  CHECKS GOOD.
